On factorizations of smooth nonnegative matrix-values functions and on smooth functions with values in polyhedra

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We discuss the possibility to represent smooth nonnegative matrix-valued functions as finite linear combinations of fixed matrices with positive real-valued coefficients whose square roots are Lipschitz continuous. This issue is reduced to a similar problem for smooth functions with values in a polyhedron.

Original languageEnglish (US)
Pages (from-to)373-392
Number of pages20
JournalApplied Mathematics and Optimization
Volume58
Issue number3
DOIs
StatePublished - Dec 1 2008

Keywords

  • Diagonally dominant matrices
  • Finite-difference approximations
  • Polyhedra

Fingerprint Dive into the research topics of 'On factorizations of smooth nonnegative matrix-values functions and on smooth functions with values in polyhedra'. Together they form a unique fingerprint.

Cite this